| Model Number |
401735 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment.While it was attempted to cross a previously implanted stent resistance was felt.Thus the stent was removed from the patient and upon removal it was detected that the stent was not on the delivery balloon.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon is well folded and shows no signs of inflation.Stent imprints are visible on the balloon surface, indicating that the stent was initially crimped centered on the balloon.The stent was returned in a plastic beaker.The stent is slightly deformed at both ends and has a strong kink in its center.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.